Volume 6, Issue 4
On the Cauchy Problem for a Singular Integro-differential Equation with Dissipation

Han Xiaoyou, Feng Xueshang

DOI:

J. Part. Diff. Eq.,6(1993),pp.297-313

Published online: 1993-06

Preview Full PDF 3 394
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-6-297, author = {Han Xiaoyou, Feng Xueshang}, title = {On the Cauchy Problem for a Singular Integro-differential Equation with Dissipation}, journal = {Journal of Partial Differential Equations}, year = {1993}, volume = {6}, number = {4}, pages = {297--313}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5717.html} }
Copy to clipboard
The citation has been copied to your clipboard